# SDR ZKFR113188A

- Difficulty date: November 15, 2011
- Submitted: December 28, 2011
- Operation: General aviation
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 684 hours, 420 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4013851030001
- Part serial: 65
- Condition: Inoperative
- Location: A/C Heat Xchangr
- Part time: 684 hours, 419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT, FOUND BOTH AFT BAY HEAT EXCHANGER FANS INOP.  R & R BOTH HEAT EXCHANGERS FANS.  OPS CHECKS GOOD.  MX RECOMMENDS OTHER OPERATORS CHECK FOR OPS AS THERE IS NO COCKPIT INDICATION WHEN THESE FANS FAIL AND THEY ARE FOR HEAT PROTECTION FOR THE COMPOSITE REAR PRESSURE BULKHEAD STRUCTURE.
